# SDR 95ZZZX532

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3444 · Ground Proximity System
- Part: Switch
- Part number: 21EN1076
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CVG - AT 200 FEET AGL FINAL APPROACH, GPWS ACTIVATED WITH 'TOO LOW FLAPS' WARNING.  FLAP POSITION WAS VERIFIED IN 30 DEGREE POSITION BY ALL THREE CREW MEMBERS.  GO-AROUND WAS EXECUTED, NEXT APPROACH WAS UNEVENTFUL TO A NORMAL LANDING.  CLEANED FLAP SWITCH.  OPS CHECKS GOOD.  PER MM 34-12-11.
